# SDR HNAA2019122400391

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 48,986 hours, 42,515 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOPERTIVE EICAS MESSAGE DISPLAYED AFTER TAKE OFF.  MAINTENANCE PERFORMED A PITCH TRIM OPS TEST IAW 27-40-00,  OPS CHECKED GOOD. AIRCRAFT GOOD FOR SERVICE.
